A New Generalization of Fuzzy Soft Bi-ideals in Ordered Semigroups

Faiz Muhammad Khan, Violeta Leoreanu Fotea, Ibrahim, Amanullah. A New Generalization of Fuzzy Soft Bi-ideals in Ordered Semigroups. Multiple-Valued Logic and Soft Computing, 36(6):505-525, 2021. [doi]

@article{KhanFIA21,
  title = {A New Generalization of Fuzzy Soft Bi-ideals in Ordered Semigroups},
  author = {Faiz Muhammad Khan and Violeta Leoreanu Fotea and Ibrahim and Amanullah},
  year = {2021},
  url = {https://www.oldcitypublishing.com/journals/mvlsc-home/mvlsc-issue-contents/mvlsc-volume-36-number-6-2021/mvlsc-36-6-p-505-525/},
  researchr = {https://researchr.org/publication/KhanFIA21},
  cites = {0},
  citedby = {0},
  journal = {Multiple-Valued Logic and Soft Computing},
  volume = {36},
  number = {6},
  pages = {505-525},
}